# SDR AALA202211075751

- Difficulty date: November 1, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777323
- Aircraft serial: 33538
- Aircraft time: 27,037 hours, 3,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Assist
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L3 DOOR EMERGENCY POWER ASSIST SYSTEM (EPAS) BATTERY IS NOT CHARGING. REPLACED BATTERY PACK. ACCOMPLISHED SATISFACTORY OPERATIONAL TEST PER AMM 52-12-19-710-802.
